Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
justme8966

20mg/twice a week to have no side effects

Hey,

I finished one cycle of accutane and I still have large pores, slightly oily skin, some blackheads here and there and spots on my shoulder/upper arms.

I just hated all the side effects on accutane and am thinking about taking accutane twice a week (20mg). Do you think this will work, or is it too low?

This should keep the side effects away, right?

Thx for the advice

Nick

Share this post


Link to post
Share on other sites

i would suggest talking with a dermatologist. it is not a good idea to try to figure this out yourself. they can help you figure out what would work best for you and should have pretty good experience with other patients.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×